# SDR FDEA201212104273

- Difficulty date: December 10, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 51,232 hours, 23,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 118627311
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK- CARGO DOOR CUTOUT ON FUSELAGE SILL AREA LOWER SILL WEB HAS A PUNCTURE LOCATED JUST AFT OF NR 1 DOOR LATCH FITTING.  A REPAIR WAS ACCOMPLISHED ON THE LOWER DOOR SILL WEB BY EA 757-5331-16-F4054.    MAJOR REPAIR.
